Why does my body twitch at night time. It's getting pretty bad that I wakes me up. Could someone please explain this to me.
I'm not sure if you're hip replacement has something to do with it but when people go to sleep it's natural for the body to jump as your falling asleep, this can be caused by a long restless day, you fell asleep faster than your body. Another factor is your nervousystem may be healing or in shock from previous surgery. Unless the tramadol has an adverse effect on you, I recommend seeing the Dr that had prescribed it to you and tell him/her what's going on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lortab 5/500 - was prescribed acet./hydro 500/5; it is for hip-joint pain as I have hip replacement?
Posted 9 Jun 2010 • 3 answers
Posted 24 Nov 2012 • 1 answer
Hip Replacement - I am one week post op from bilateral hip surgery. Numbness is on the site and down
Posted 24 Dec 2013 • 3 answers
Posted 16 Dec 2014 • 1 answer
Posted 24 Jan 2015 • 1 answer